MAUDE Adverse Event Report: LDR MÉDICAL ROI-A MEDIAN IMPLANT HOLDER; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A MEDIAN IMPLANT HOLDER; ROI-A ALIF CAGE SYSTEM
Model Number N/A
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that an implant holder was discovered to have a cracked handle and a missing ball stop during surgery.There was no impact on the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.The complaint is confirmed for one (1) of one (1) returned roi-a implant holder (pn ir9280r) for the failure of instrument being fractured and missed an instrument subcomponent.Visual inspection reveals two fractures (in handle, on shaft) and that the ball stop is missing.Medical records were not provided for review.Potential cause: the cause of the damage cannot be determined at this time since there is no information available regarding how the instrument was being used or handled at the time of the damage.Dhr review and related actions: per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use: this device is used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
ROI-A MEDIAN IMPLANT HOLDER
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11497604
Report Number3004788213-2021-00015
Device Sequence Number14577196
Product Code MAX
UDI-Device Identifier03662663041768
UDI-Public(01)03662663041768(10)110227903/06
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIR9280R
Device Lot Number110227903/06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1